Alert archive / Texas / Red Flag Warnings in 2015
Red Flag Warning 10, NWS Amarillo, TX
NWS Amarillo, TX issued this red flag warning at Apr 17, 2015, 5:38 AM CDT for 4 counties in Texas; Cimarron County, Oklahoma. It took effect at Apr 17, 2015, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2015, 5:38 AM CDT (10:38 UTC)
- In effect from
- Apr 17, 2015, 2:00 PM CDT
- Expired
- Apr 17, 2015, 8:00 PM CDT
- In force
- 6 hr
- Issued by
- NWS Amarillo, TX
Counties Cimarron County, OK, Dallam County, TX, Deaf Smith County, TX, Hartley County, TX, Oldham County, TX
The radar
The Amarillo radar (KAMA), 105 km from the middle of the area, began a volume at 10:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 10.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1659 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 142 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
116 WWUS84 KAMA 171038 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 538 AM CDT FRI APR 17 2015 OKZ001-TXZ001-006-011-016-180100- /O.NEW.KAMA.FW.W.0010.150417T1900Z-150418T0100Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 538 AM CDT FRI APR 17 2015 ...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERNMOST COUNTIES OF THE TEXAS AND OKLAHOMA PANHANDLES... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. * AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTHWEST AT 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...FALLING INTO THE 9 TO 12 PERCENT RANGE * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP AROUND 2 PM...AND TO CONTINUE UNTIL AROUND 8 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE) JC
1 follow-up statement
849 WWUS84 KAMA 172055 RFWAMA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE AMARILLO TX 355 PM CDT FRI APR 17 2015 OKZ001-TXZ001-006-011-016-180100- /O.CON.KAMA.FW.W.0010.000000T0000Z-150418T0100Z/ CIMARRON-DALLAM-HARTLEY-OLDHAM-DEAF SMITH- 355 PM CDT FRI APR 17 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR THE WESTERN TEXAS AND OKLAHOMA PANHANDLES... * AFFECTED AREA...IN OKLAHOMA...CIMARRON. IN TEXAS...DALLAM... HARTLEY...OLDHAM AND DEAF SMITH. * 20 FOOT WINDS...SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 35 MPH. * RELATIVE HUMIDITY...AROUND 10 TO 15 PERCENT. * TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED UNTIL AROUND 8 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE GROWTH AND SPREAD. AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS. && $$ FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WWW.WEATHER.GOV/AMA (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this red flag warning went out at Apr 17, 5:15 AM CDT, 23 minutes earlier.
Area forecast discussion, Apr 17, 5:15 AM CDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
515 AM CDT FRI APR 17 2015
.DISCUSSION...
ORGANIZED CONVECTION IS MOVING OUT OF EASTERN PART OF FORECAST AREA
AT THIS TIME. INFLUX OF DRY AIR WITH PACIFIC COLD FRONT AND DRYLINE
EXPECTED TO LIMIT PRECIPITATION TODAY IN WESTERN SECTIONS...WITH
ISOLATED TO SCATTERED THUNDERSTORMS MAINLY THIS AFTERNOON AND THIS
EVENING EXPECTED IN EASTERN SECTIONS. WITH RECCOVERY OF AIRMASS
TODAY...POTENTIAL EXISTS FOR SEVERE THUNDERSTORMS IN EASTERN
SECTIONS...OWING TO SHEARED ENVIRONMENT.
CLOSED MID-LEVEL LOW PRESSURE SYSTEM CURRENTLY OVER NORTHWEST NEW
MEXICO EXPECTED TO MAKE A SLOW TREK TO THE EAST TODAY THROUGH
SATURDAY EVENING...BEFORE DEVELOPING INTO AN OPEN WAVE BY SUNDAY
MORNING. LOW POPS HAVE BEEN KEPT MAINLY ACROSS NORTHERN SECTIONS
THROUGH SUNDAY...WHERE COLD AIR AND RESIDUAL MOISTURE NEAR CENTER OF
LOW MORE LIKELY TO RESIDE.
EXTENDED PERIOD OF NORTHWEST FLOW ALOFT THEN EXPECTED TO PREVAIL
THROUGH TUESDAY. MODELS IN FAIR AGREEMENT WITH DEVELOPMENT OF
SOUTHWEST FLOW ALOFT RESUMING TUESDAY...BUT MAJOR DIFFERENCES EXIST
REGARDING LOW-LEVEL FLOW AND QUANTITY OF MOISTURE RETURN. HAVE KEPT
LOW THUNDERSTORM POPS GOING FOR AT LEAST PORTIONS OF THE FORECAST
AREA SUNDAY NIGHT THROUGH THURSDAY. 03
COCKRELL
&&
.FIRE WEATHER...
IN SPITE OF WETTING RAINS WHICH OCCURRED OVERNIGHT...DEVELOPMENT OF
STRONG WESTERLY WINDS AND RELATIVE HUMIDITY VALUES FALLING INTO THE
9 TO 12 PERCENT RANGE TODAY WILL PROMOTE A RAPID DRYING POTENTIAL
WITH CRITICAL FIRE WEATHER CONDITIONS DEVELOPING ACROSS THE
WESTERNMOST PARTS OF THE FORECAST AREA. A RED FLAG WARNING WILL BE
IN EFFECT THIS AFTERNOON AND EARLY EVENING ACROSS THIS AREA. NO
ELEVATED OR CRITICAL FIRE WEATHER CONDTIONS ARE EXPECTED
ACROSS THE PANHANDLES SATURDAY THROUGH THURSDAY. 03
&&
.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX 73 43 74 44 67 / 10 10 10 5 5
BEAVER OK 73 46 77 46 66 / 40 50 20 20 20
BOISE CITY OK 69 37 65 42 61 / 10 10 20 10 10
BORGER TX 75 45 76 47 68 / 20 10 10 10 5
BOYS RANCH TX 75 40 74 44 68 / 5 5 10 5 5
CANYON TX 74 41 74 44 67 / 10 5 10 5 5
CLARENDON TX 75 49 78 48 70 / 30 20 10 10 5
DALHART TX 69 37 69 42 65 / 10 5 20 10 5
GUYMON OK 75 40 73 45 64 / 20 10 20 20 10
HEREFORD TX 72 39 74 42 69 / 5 5 10 5 5
LIPSCOMB TX 75 48 77 48 66 / 40 50 20 20 10
PAMPA TX 73 46 75 46 66 / 20 20 10 10 10
SHAMROCK TX 74 51 78 50 69 / 40 40 10 10 5
WELLINGTON TX 78 52 80 52 72 / 50 40 10 10 5
&&
.AMA WATCHES/WARNINGS/ADVISORIES...
TX...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: DALLAM...DEAF SMITH...
HARTLEY...OLDHAM.
OK...RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: CIMARRON.
&&
08/03Hazardous weather outlook, Apr 17, 5:32 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 532 AM CDT FRI APR 17 2015 OKZ001>003-TXZ001>020-172115- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 532 AM CDT FRI APR 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TODAY AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. SOME STORMS MAY BECOME SEVERE WITH HAIL UP TO TWO INCHES IN DIAMETER AND WIND GUSTS TO AROUND 70 MILES AN HOUR. AREAS OF HEAVY RAIN MAY ALSO CAUSE LOCALIZED FLOODING. ISOLATED TORNADOES WILL BE POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND EARLY THIS EVENING ACROSS THE WESTERN ONE-QUARTER OF THE PANHANDLES DUE TO STRONG WINDS AND LOW RELATIVE HUMIDITY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO POTENTIALLY SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE SATURDAY AFTERNOON AND EVENING ACROSS MAINLY THE EASTERN HALF OF THE PANHANDLES. THE PRIMARY HAZARDS WITH ANY STORMS THAT DEVELOP WILL BE HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS AROUND 60 MPH. THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF THE PANHANDLES SUNDAY THROUGH THURSDAY. THE THREAT FOR WIDESPREAD SEVERE WEATHER DURING THIS TIME IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY OFFICIALS ACROSS THE EASTERN PANHANDLES SHOULD MONITOR WEATHER DEVELOPMENTS TODAY AND BE READY FOR ACTIVATION THIS AFTERNOON AND THIS EVENING. SPOTTER ACTIVATION MAY BE NEEDED AGAIN ON SATURDAY. AREA FIRE MANAGERS AND EMERGENCY OFFICIALS ACROSS WESTERN PARTS OF THE PANHANDLES SHOULD BE ALERT FOR ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS THIS AFTERNOON AND THIS EVENING. COCKRELL
In the hours before
Local storm report, Apr 17, 12:24 AM CDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1224 AM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL 4 SE LAKE MCCLELLAN 35.18N 100.82W
04/17/2015 E1.75 INCH DONLEY TX TRAINED SPOTTER
HAIL UP TO GOLF BALL SIZE WAS FALLING AT THE GRAY
COUNTY REST AREA.
&&
EVENT NUMBER AMA1500384
FENNERSpecial weather statement, Apr 17, 1:00 AM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
100 AM CDT FRI APR 17 2015
TXZ005-010-170645-
HEMPHILL TX-LIPSCOMB TX-
100 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LIPSCOMB AND
HEMPHILL COUNTIES UNTIL 145 AM CDT...
AT 1258 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES NORTHWEST OF
HIGGINS TO 6 MILES NORTHEAST OF LAKE MARVIN TO 10 MILES SOUTHWEST OF
LAKE MARVIN...MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
CANADIAN... LIPSCOMB... LAKE MARVIN...
GLAZIER... HIGGINS...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3573 10047 3630 10028 3631 10000 3577 10000
TIME...MOT...LOC 0600Z 270DEG 28KT 3624 10007 3596 10006
3576 10022
KBSpecial weather statement, Apr 17, 1:11 AM CDT, 4 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 111 AM CDT FRI APR 17 2015 TXZ019-020-170700- COLLINGSWORTH TX-DONLEY TX- 111 AM CDT FRI APR 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLINGSWORTH AND SOUTHEASTERN DONLEY COUNTIES UNTIL 200 AM CDT... AT 109 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM NEAR HEDLEY...OR 11 MILES NORTHWEST OF MEMPHIS... MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HEDLEY... QUAIL... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3489 10082 3492 10029 3474 10025 3474 10081 TIME...MOT...LOC 0611Z 251DEG 35KT 3487 10061 KB
Special weather statement, Apr 17, 1:49 AM CDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
149 AM CDT FRI APR 17 2015
TXZ015-019-020-170745-
COLLINGSWORTH TX-DONLEY TX-WHEELER TX-
149 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH...WHEELER AND
EASTERN DONLEY COUNTIES UNTIL 245 AM CDT...
AT 147 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHEAST OF
BRISCOE TO 5 MILES SOUTH OF LELA TO 7 MILES NORTHEAST OF MEMPHIS...
MOVING EAST AT 40 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... SHAMROCK... HEDLEY...
SAMNORWOOD... QUAIL... LUTIE...
DOZIER... DODSON... WHEELER...
TWITTY... LELA... BRISCOE...
THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3475 10075 3521 10052 3560 10039 3561 9999
3475 10000
TIME...MOT...LOC 0649Z 261DEG 35KT 3552 10021 3516 10032
3477 10041
KBSpecial weather statement, Apr 17, 2:42 AM CDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
242 AM CDT FRI APR 17 2015
TXZ015-020-170845-
COLLINGSWORTH TX-WHEELER TX-
242 AM CDT FRI APR 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH AND WHEELER
COUNTIES UNTIL 345 AM CDT...
AT 240 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
ALLISON TO 7 MILES SOUTHWEST OF TEXOLA TO 6 MILES SOUTH OF
WELLINGTON...MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
* LOCATIONS IMPACTED INCLUDE...
WELLINGTON... SHAMROCK... SAMNORWOOD...
QUAIL... LUTIE... DOZIER...
DODSON... WHEELER... TWITTY...
LELA... BRISCOE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 152 AND 176.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN.
LAT...LON 3475 10000 3474 10053 3559 10041 3561 9999
TIME...MOT...LOC 0742Z 252DEG 18KT 3557 10003 3515 10006
3477 10017
KBLocal storm report, Apr 17, 4:08 AM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
408 AM CDT FRI APR 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0154 PM HAIL 5 NE BORGER 35.71N 101.34W
04/16/2015 M2.75 INCH HUTCHINSON TX PUBLIC
0220 PM HAIL 6 S WAKA 36.20N 101.05W
04/16/2015 E1.25 INCH OCHILTREE TX TRAINED SPOTTER
HAIL COVERING HIGHWAY 759 JUST EAST OF SPEARMAN.
0225 PM HAIL PANTEX 35.32N 101.58W
04/16/2015 M1.00 INCH CARSON TX PUBLIC
0225 PM HAIL PANTEX 35.32N 101.58W
04/16/2015 E1.00 INCH CARSON TX OTHER FEDERAL
0249 PM HAIL 4 SSE GRAY 36.50N 100.80W
04/16/2015 E1.00 INCH BEAVER OK EMERGENCY MNGR
0250 PM HAIL 4 SSW AMARILLO 35.14N 101.84W
04/16/2015 E0.88 INCH RANDALL TX PUBLIC
0255 PM HAIL 2 SW AMARILLO 35.18N 101.84W
04/16/2015 M1.00 INCH POTTER TX BROADCAST MEDIA
QUARTER SIZED HAIL AT 34TH AND WASHINGTON
0256 PM HAIL AMARILLO 35.20N 101.82W
04/16/2015 E1.00 INCH POTTER TX PUBLIC
0258 PM HAIL 5 N LAKE TANGLEWOOD 35.13N 101.78W
04/16/2015 M1.00 INCH RANDALL TX PUBLIC
0259 PM HAIL 1 W AMARILLO 35.20N 101.83W
04/16/2015 M1.00 INCH POTTER TX BROADCAST MEDIA
0300 PM HAIL 2 SW AMARILLO 35.18N 101.84W
04/16/2015 M1.75 INCH POTTER TX BROADCAST MEDIA
GOLFBALL SIZED HAIL REPORTED AT 34TH AND WASHINGTON
0311 PM HAIL 7 ENE AMARILLO 35.23N 101.71W
04/16/2015 M1.75 INCH POTTER TX NWS OFFICE
0312 PM HAIL 1 E AMARILLO 35.20N 101.80W
04/16/2015 M1.75 INCH POTTER TX BROADCAST MEDIA
AT INTERSTATE 40 AND OSAGE.
0313 PM HAIL 6 NW TIMBERCREEK CANYON 35.12N 101.88W
04/16/2015 E1.75 INCH RANDALL TX PUBLIC
GOLF BALL SIZE HAIL WAS FALLING AT SOUTH WESTERN ST AND
LOOP 335.
0314 PM HAIL 5 NW TIMBERCREEK CANYON 35.12N 101.87W
04/16/2015 M1.00 INCH RANDALL TX BROADCAST MEDIA
AT 58TH AND GEORGIA.
0314 PM HAIL BRYANS CORNER 36.62N 100.82W
04/16/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
0315 PM HAIL 4 NE AMARILLO 35.25N 101.77W
04/16/2015 E1.50 INCH POTTER TX PUBLIC
PING PONG BALL SIZE HAIL WAS FALLING IN NORTHEAST
AMARILLO.
0315 PM HAIL 3 SSW AMARILLO 35.16N 101.85W
04/16/2015 M1.75 INCH RANDALL TX PUBLIC
PING PONG TO GOLF BALL SIZE HAIL FELL NEAR 46TH STREET
AND WASHINGTON STREETS.
0324 PM HAIL AMARILLO 35.20N 101.82W
04/16/2015 M1.00 INCH POTTER TX PUBLIC
QUARTER SIZE HAIL FELL NEAR 31ST AVE AND SOUTH GRAND
STREET.
0325 PM HAIL 2 ESE AMARILLO 35.19N 101.78W
04/16/2015 E1.25 INCH POTTER TX PUBLIC
INTERSTATE 40 AND EASTERN STREET
0328 PM HAIL 2 N TIMBERCREEK CANYON 35.09N 101.81W
04/16/2015 E0.88 INCH RANDALL TX PUBLIC
0334 PM HAIL 3 S GRAY 36.50N 100.82W
04/16/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
0335 PM HAIL 2 N PANTEX 35.35N 101.58W
04/16/2015 M1.00 INCH CARSON TX LAW ENFORCEMENT
AT COUNTY ROAD C AND HIGHWAY 283.
0337 PM HAIL 7 SW PANTEX 35.25N 101.66W
04/16/2015 E1.75 INCH POTTER TX PUBLIC
GOLF BALL SIZE HAIL FELL NEAR HIGHLAND PARK AREA.
0340 PM HAIL 17 NW CODMAN 35.84N 100.92W
04/16/2015 M1.50 INCH ROBERTS TX LAW ENFORCEMENT
0345 PM HAIL BRYANS CORNER 36.62N 100.82W
04/16/2015 M1.00 INCH BEAVER OK EMERGENCY MNGR
QUARTER SIZED HAIL WITH A DEPTH OF 2 TO 3 INCHES
0347 PM HAIL 19 NNW CODMAN 35.88N 100.90W
04/16/2015 E1.75 INCH ROBERTS TX PUBLIC
0349 PM HAIL 19 NNW CODMAN 35.90N 100.87W
04/16/2015 M1.75 INCH ROBERTS TX BROADCAST MEDIA
0354 PM HAIL PANHANDLE 35.35N 101.38W
04/16/2015 E1.00 INCH CARSON TX PUBLIC
0358 PM HAIL PANHANDLE 35.35N 101.38W
04/16/2015 M1.25 INCH CARSON TX NWS EMPLOYEE
AT EUCLID AND 10TH.
0417 PM HAIL 4 ESE PANHANDLE 35.32N 101.31W
04/16/2015 M1.00 INCH CARSON TX STORM CHASER
0428 PM HAIL 1 S SKELLYTOWN 35.56N 101.17W
04/16/2015 M1.75 INCH CARSON TX PUBLIC
0429 PM HAIL 5 ESE PANHANDLE 35.32N 101.30W
04/16/2015 M2.50 INCH CARSON TX STORM CHASER
0430 PM HAIL 9 ESE PANHANDLE 35.30N 101.23W
04/16/2015 M1.00 INCH CARSON TX TRAINED SPOTTER
0454 PM HAIL 1 SW PAMPA 35.54N 100.98W
04/16/2015 M1.00 INCH GRAY TX AMATEUR RADIO
0458 PM HAIL 5 NNW PAMPA 35.61N 101.00W
04/16/2015 M1.00 INCH GRAY TX AMATEUR RADIO
FALLING AT THE AIRPORT.
0458 PM TORNADO 7 ENE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED NEAR HWY 70 SOUTH OF PAMPA
0503 PM TORNADO 7 NE GROOM 35.26N 101.00W
04/16/2015 GRAY TX STORM CHASER
BRIEF TORNADO REPORTED 6 MILES NORTH OF INTERSTATE 40
WEST OF STATE HIGHWAY 70.
0541 PM TORNADO 5 S MIAMI 35.62N 100.64W
04/16/2015 GRAY TX LAW ENFORCEMENT
0548 PM HAIL 5 SSE MIAMI 35.62N 100.59W
04/16/2015 M3.00 INCH ROBERTS TX STORM CHASER
HAIL AT LEAST 3 INCHES IN DIAMETER ON FM 1268.
0550 PM TORNADO 9 N ALLISON 35.74N 100.10W
04/16/2015 HEMPHILL TX FIRE DEPT/RESCUE
0636 PM HAIL 5 NW ALLISON 35.66N 100.16W
04/16/2015 M1.75 INCH HEMPHILL TX TRAINED SPOTTER
0646 PM HAIL KELLERVILLE 35.37N 100.50W
04/16/2015 M1.75 INCH WHEELER TX STORM CHASER
0647 PM HAIL KELLERVILLE 35.37N 100.50W
04/16/2015 M2.00 INCH WHEELER TX STORM CHASER
0647 PM TSTM WND GST KELLERVILLE 35.37N 100.50W
04/16/2015 E65 MPH WHEELER TX STORM CHASER
0703 PM HAIL 2 NE ALLISON 35.63N 100.07W
04/16/2015 M3.33 INCH HEMPHILL TX STORM CHASER
0705 PM HAIL LELIA LAKE 34.90N 100.77W
04/16/2015 M1.00 INCH DONLEY TX LAW ENFORCEMENT
0706 PM HAIL 6 W WHEELER 35.44N 100.38W
04/16/2015 M1.75 INCH WHEELER TX TRAINED SPOTTER
0706 PM HAIL 8 NNW ALLISON 35.71N 100.15W
04/16/2015 M1.00 INCH HEMPHILL TX FIRE DEPT/RESCUE
0734 PM HAIL MCLEAN 35.23N 100.60W
04/16/2015 M1.00 INCH GRAY TX AMATEUR RADIO
0746 PM HAIL 5 S WHEELER 35.37N 100.28W
04/16/2015 M1.50 INCH WHEELER TX STORM CHASER
ON HIGHWAY 83.
0749 PM HAIL WHEELER 35.44N 100.28W
04/16/2015 M1.75 INCH WHEELER TX EMERGENCY MNGR
0750 PM HAIL 2 ENE WHEELER 35.45N 100.24W
04/16/2015 M2.50 INCH WHEELER TX STORM CHASER
0818 PM HAIL WHEELER 35.44N 100.28W
04/16/2015 M1.00 INCH WHEELER TX LAW ENFORCEMENT
1053 PM HAIL PANHANDLE 35.35N 101.38W
04/16/2015 E0.88 INCH CARSON TX PUBLIC
1056 PM HAIL PANHANDLE 35.35N 101.38W
04/16/2015 E1.00 INCH CARSON TX PUBLIC
1140 PM HAIL 1 NE PAMPA 35.56N 100.95W
04/16/2015 E1.75 INCH GRAY TX LAW ENFORCEMENT
1212 AM HAIL 4 SE LAKE MCCLELLAN 35.18N 100.82W
04/17/2015 E1.75 INCH DONLEY TX TRAINED SPOTTER
HAIL UP TO GOLF BALL SIZE WAS FALLING AT THE GRAY
COUNTY REST AREA.
1215 AM HAIL HOWARDWICK 35.04N 100.91W
04/17/2015 E0.88 INCH DONLEY TX TRAINED SPOTTER
DIME TO NICKEL HAIL AT THIS TIME
&&
EVENT NUMBER AMA1500327 AMA1500339 AMA1500326 AMA1500334 AMA1500333
AMA1500328 AMA1500329 AMA1500332 AMA1500337 AMA1500331 AMA1500330
AMA1500335 AMA1500336 AMA1500340 AMA1500338 AMA1500343 AMA1500341
AMA1500352 AMA1500353 AMA1500354 AMA1500342 AMA1500344 AMA1500347
AMA1500345 AMA1500348 AMA1500346 AMA1500351 AMA1500350 AMA1500349
AMA1500356 AMA1500355 AMA1500358 AMA1500357 AMA1500359 AMA1500360
AMA1500361 AMA1500363 AMA1500362 AMA1500364 AMA1500365 AMA1500366
AMA1500367 AMA1500368 AMA1500369 AMA1500370 AMA1500376 AMA1500372
AMA1500371 AMA1500373 AMA1500374 AMA1500377 AMA1500375 AMA1500379
AMA1500378 AMA1500380 AMA1500381 AMA1500382 AMA1500384 AMA1500383
KBThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 7:06 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 54 min |
| Apr 16, 7:14 PM CDT | Special Weather Statement | AMA | Dallam, Hartley | 46 min |
| Apr 16, 7:29 PM CDT | Severe Thunderstorm Warning | AMA | Gray | 31 min |
| Apr 16, 7:54 PM CDT | Severe Thunderstorm Warning | AMA | Wheeler | 66 min |
| Apr 16, 8:27 PM CDT | Special Weather Statement | AMA | Roberts | 48 min |
| Apr 16, 8:39 PM CDT | Flash Flood Warning | AMA | Wheeler | 4 hr |
| Apr 16, 9:07 PM CDT | Special Weather Statement | AMA | Wheeler | 38 min |
| Apr 16, 9:21 PM CDT | Special Weather Statement | AMA | Roberts | 39 min |
| Apr 16, 9:47 PM CDT | Special Weather Statement | AMA | Randall | 43 min |
| Apr 16, 9:56 PM CDT | Special Weather Statement | AMA | Randall | 49 min |
| Apr 16, 10:14 PM CDT | Special Weather Statement | AMA | Gray | 46 min |
| Apr 16, 10:38 PM CDT | Special Weather Statement | AMA | Roberts | 52 min |
| Apr 16, 10:55 PM CDT | Special Weather Statement | AMA | Carson, Gray | 50 min |
| Apr 16, 10:59 PM CDT | Special Weather Statement | AMA | Armstrong | 46 min |
| Apr 16, 11:42 PM CDT | Special Weather Statement | AMA | Donley, Gray | 48 min |
| Apr 16, 11:58 PM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Roberts, Wheeler | 62 min |
| Apr 17, 12:05 AM CDT | Special Weather Statement | AMA | Hemphill | 55 min |
| Apr 17, 12:51 AM CDT | Severe Thunderstorm Warning | AMA | Collingsworth, Donley, Gray, Hemphill, Wheeler | 54 min |
| Apr 17, 1:00 AM CDT | Special Weather Statement | AMA | Hemphill, Lipscomb | 45 min |
| Apr 17, 1:11 AM CDT | Special Weather Statement | AMA | Collingsworth | 49 min |
| Apr 17, 1:35 AM CDT | Areal Flood Advisory | AMA | Wheeler | 4 hr |
| Apr 17, 1:49 AM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 56 min |
| Apr 17, 2:42 AM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 63 min |
| Apr 17, 5:27 AM CDT | Areal Flood Advisory | AMA | Wheeler | 4 hr |
Nearby
Red Flag Warnings in Texas, 2015Red Flag Warnings in Oklahoma, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.